Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

is this the start of something?

Recommended Posts

Been off tane for about a month....everything has been going great...I just got a HUGE whitehead on my lip...im hoping its not the start of something!

Share this post


Link to post
Share on other sites
Guest Scarlett Skies

Acne in the mouth/lip area is typically hormonal.

I have heard of people getting breakouts JUST after completing treatment, but then it goes away and over time you're in the clear!

I think I was just reading about that yesterday. I think your body could just be balancing itself out now without the presence of Accutane...hormones and all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×